MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Acta stomatologica Croatica · 1990

[Convulsions--reaction to intoxication with cystocain DS].

Filipović I, Zaklan-Kavić D

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

Toxic reaction is the most common side-effect accompanying the local anesthetic administration. Toxic reaction symptoms may manifest as CNS symptoms or cardiovascular systems symptoms. Initially, the toxic reaction symptoms in CNS undergo the stage of stimulation, followed by the stage of depression. A case of toxic reaction to the usual dose of Cystocain DS for mandibular anesthesia in an 11-year-old girl is presented. The symptoms began with poor general condition, nausea, severe vertigo, pallor and excessive perspiration, followed by clonus-type muscular convulsions, with consciousness preserved. Upon hospitalization, convulsions were interrupted by i.v. administration of diazepam. Blood pressure returned to normal, circulation recovered and normal frequency and depth of breathing were resumed. To date, only one similar case of reaction to Cystocain DS was reported to the WHO. Mere possibility as well as seriousness and risk of the occurrence of such a situation require close therapist's observations of each patient receiving any type of local anesthetics.

Для цитирования: Filipović I, Zaklan-Kavić D. [Convulsions--reaction to intoxication with cystocain DS].. Acta stomatologica Croatica. 1990.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.